Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pregnant having vaginal yeast infection. Using vaseline and diaper rash cream. Advice?

I had an yeast infection about a week ago and my doctor gave me a pill to stop it and all the discharge is gone. since the part between my vagina and butt was swollen and irritated which is now gone. i put vasaline and diaper rash ointment on it. now the opening of my vagina feels weird. it doesn t burn it is just uncomfortable mostly when i sit down. I am also 9 months pregnant.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
HAI
WELCOME TO HCM
YOU CAN HAVE CANDID VAGINAL TABLETS FOR 3 DAYS AND CANDID OINMENT TO APPLY ON YOUR VULVA.
CHECK YOUR BLOOD SUGAR LEVEL.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor